# SDR DALA2019010800129

- Difficulty date: January 6, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 46,333 hours, 24,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2C EMERGENCY LIGHT (FWD) IS INCANDESCENT & LENS COVER BROKEN. REPLACED LENS COVER.
